Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Orevkov Stepan Yur'evich
(recent publications)
| by years | scientific publications | by types |



   2017
1. V. I. Zvonilov, S. Yu. Orevkov, Complex analysis and its applications, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017 (to appear)  mathnet

   2016
2. A. V. Parusnikova, O. S. Ogneva, V. A. Bykovskii, A. A. Vedenov, D. O. Golovin, Yu. O. Golovin, V. M. Zaitsev, B. K. Zuev, E. Yu. Zueva, K. M. Efimov, A. V. Ivanov, V. S. Isaev, A. S. Karyagina, A. L. Kolosov, S. P. Konovalov, P. A. Kornilov, V. V. Lavrov, V. A. Lavrova, A. A. Letunov, I. E. Letunova, V. D. Maiorov, A. B. Merkov, Yu. I. Ozhigov, S. Yu. Orevkov, O. A. Presnyakova, D. V. Reut, A. V. Skaraev, V. N. Sorokin, P. N. Sorokin, P. G. Sushilin, E. V. Fokina, N. N. Chentsova, T. I. Shvarts, A. S. Zibrov, S. V. Liskina, T. F. Nikiforova, E. G. Orevkova, M. L. Shvarts, “V. I. Parusnikov. Obituary”, Chebyshevskii Sb., 17:1 (2016), 284–285  mathnet  elib
3. S. Yu. Orevkov, E. I. Shustin, “Veschestvennye algebraicheskie i psevdogolomorfnye krivye na kvadratichnom konuse i sglazhivaniya osobennosti $X_{21}$”, Algebra i analiz, 28:2 (2016), 138–186  mathnet  mathscinet  isi  elib; S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, St. Petersburg Math. J., 28:2 (2017), 225–257  crossref  mathscinet  isi  scopus
4. S. Yu. Orevkov, “Markov traces on the Funar algebra”, Comm. Math. Phys., 344:2 (2016), 371–396  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
5. Grigory Mikhalkin, Stepan Orevkov, “Real algebraic knots and links of small degree”, J. Knot. Theor. Ramif., 25:12 (2016), 1642010 , 34 pp.  mathnet  crossref  mathscinet  isi  elib  scopus

   2015
6. S. Yu. Orevkov, “Algorithmic recognition of quasipositive braids of algebraic length two”, J. Algebra, 423 (2015), 1080–1108  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 3)  scopus (cited: 3)
7. S. Yu. Orevkov, “On the Hurwitz action on quasipositive factorizations of 3-braids”, Dokl. Math., 91:2 (2015), 173–177  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
8. S. Yu. Orevkov, “Criterion of Hurwitz equivalence for quasipositive factorizations of 3-braids”, Dokl. Math., 92:1 (2015), 443–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
9. Stepan Orevkov, “Parametric equations of plane sextic curves with a maximal set of double points”, J. Algebra Appl., 14:9 (2015), 1540013 , 14 pp.  mathnet (cited: 1)  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  scopus (cited: 2)
10. Stepan Yu. Orevkov, “Algorithmic recognition of quasipositive 4-braids of algebraic length three”, Groups Complex. Cryptol., 7:2 (2015), 157–173  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
11. S. Yu. Orevkov, “On modular computation of Gröbner bases with integer coefficients”, J. Math. Sci. (N. Y.), 200:6 (2014), 722–724  mathnet  crossref  elib  scopus
12. S. Yu. Orevkov, “Cubic Hecke algebras and invariants of transversal links”, Dokl. Math., 89:1 (2014), 115–118  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2012
13. S. Yu. Orevkov, “On commutator subgroups of Artin groups”, Dokl. Math., 85:1 (2012), 117–119  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2010
14. S. Yu. Orevkov, “Complex orientation formulas for $M$-curves of degree $4d+1$ with 4 nests”, Ann. Fac. Sci. Toulouse Math. (6), 19:1 (2010), 13–26  crossref  mathscinet  zmath
15. S. Yu. Orevkov, Yu. P. Orevkov, “The Agnihotri–Woodward–Belkale Polytope and Klyachko Cones”, Math. Notes, 87:1 (2010), 96–101  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017